Have Urology Questions? Ask a Urologist Online.
Welcome to the JustAnswer.com question/answer interface.
I am a Family Medicine doctor, board certified with active licenses and certification in Internal Medicine, Pediatrics, Obstetrics and Gynecology, as well as Integrative Medicine & Naturopathy, with advanced training in Neurology, Cardiovascular Medicine, Gastroenterology, Endocrinology, and Psychiatry. I am also well-trained in Functional Medicine. Perhaps most importantly, I consider myself a patient listener. So far, 98% of the justanswer community of patients has found my answers helpful. I will do my best to win over your approval as well.
I have read your post and observations.
Would you prefer a summary answer to your question, or would you prefer more back-and-forth, where there will be a series of more questions and more details clarified? There is no difference in charges for your preference.
In brief, the brownish discharge is likely related to bleeding, and it's not easy for me to distinguish whether this would be from your urethra, bladder, proximal urinary tract, or prostate. May I ask some more questions?
Great, that is my preference as well.
have you had any other unusual discharge from your penis? Any frequency or trouble with urination? Have you ever had blood or pink in your urine?
Balanitis Xerotica Obliterans is often a chronic and progressive illness. It can sometimes extend and get worse.. It's hard to say that there isn't growth into the lumen of your penis, which we would expect to cause penile or urinary irritation, not just bleeding.
Another possibility would be epididymitis, which could show up as blood in your semen. To add complication to the possibilities, Bladder cancer is a concern that you really should have ruled out by a urologist.
Not really related to the surgery. It's possible it's related to the underlying illness that the surgery attempted to correct.
And no, the testosterone cream is not contributing to risk. Prostate hypertrophy (overgrowth of prostate) is common and poorly understood. It certainly could be related. From your description of the nighttime urination and from your age, there is risk of your prostate bleeding. The only way to be sure is with an exam plus/minus a biopsy and some bloodwork.
No, there's no reason that masturbating would cause anything abnormal.
It's more likely left over blood that is unrelated to the ejaculation process, but along the same anatomical tract. If it were related to your prostate, age would make sense as being related. But that's the only situation where age would be related. BXO adds some extra risk, and may be related. Common things being common, it is also possible there was trauma to your urethra, and this was a one-time event. Have you seen it more than once?
If I were you, I would suggest seeing a urologist for ongoing testing. There is enough concern for your prostate, malignancy, BXO, and bladder, that they will be the most capable of helping you.